MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARTERIOGRAM PACK (ARMMM)612; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200, LLC ARTERIOGRAM PACK (ARMMM)612; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN22ARMMN
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported linting of the blue cotton or towels, pwtb04-stm, from the arteriogram pack, san22armmn.Fiber, wrapped around wire was very difficult to remove from the patient.There was a 10-15 delay with no injury to patient.
 
Additional Manufacturer Narrative
Based on investigation, the device history record review could not be verified as lot number was not provided.A sample was not returned for evaluation, therefore, a root cause could not be determined for this product.We will continue to monitor trends for this product.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The complaint information was shared with the relevant sectors for their awareness.No action will be taken at this time.We will continue to monitor trends for this type of incident.

Brand Name
ARTERIOGRAM PACK (ARMMM)612
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood dr.
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key14933554
Report Number1423537-2022-00801
Device Sequence Number12194639
Product Code OEQ
UDI-Device Identifier10195594554040
UDI-Public10195594554040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN22ARMMN
Device Catalogue NumberSAN22ARMMN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight54 KG